Alert archive / Montana / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 50, NWS Great Falls, MT

June 24, 2007Fergus County, Montana

NWS Great Falls, MT issued this severe thunderstorm warning at Jun 24, 2007, 9:56 PM MDT for Fergus County, Montana. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2007, 9:56 PM MDT (03:56 UTC)
Expired
Jun 24, 2007, 11:00 PM MDT
In force
64 min
Issued by
NWS Great Falls, MT
Area
Counties, with a storm outline in the text

County Fergus County, MT

The radar

The Great Falls radar (KTFX), 179 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 4:06 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Great_falls, MT (KTFX), launched 00:00Z, 3.9 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 00:00Z on 2007-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 354 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 00:00Z on 2007-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
354 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
2164 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KTFX 250357
SVRTFX
MTC027-250500-
/O.NEW.KTFX.SV.W.0050.070625T0356Z-070625T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
956 PM MDT SUN JUN 24 2007

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN FERGUS COUNTY IN CENTRAL MONTANA...

* UNTIL 1100 PM MDT

* AT 954 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
  THUNDERSTORM 11 MILES EAST OF WINIFRED...MOVING EAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL GENERALLY REMAIN OVER RURAL AREAS OF
  NORTHEASTERN FERGUS COUNTY.

HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 70 MPH ARE LIKELY
WITH THIS STORM.

DAMAGING WINDS UP TO 70 MPH AND GOLF BALL SIZE HAIL WERE REPORTED IN 
WINIFRED WITH THIS STORM. THIS IS A DANGEROUS STORM...SEEK SAFE 
SHELTER AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT SUNDAY EVENING
FOR CENTRAL MONTANA.

LAT...LON 4773 10938 4739 10914 4753 10840 4764 10881
      4775 10897

$$

BRUSDA
2 follow-up statements
000 
WWUS55 KTFX 250412
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1011 PM MDT SUN JUN 24 2007

MTC027-250500-
/O.CON.KTFX.SV.W.0050.000000T0000Z-070625T0500Z/
FERGUS MT-
1011 PM MDT SUN JUN 24 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM MDT
FOR NORTHERN FERGUS COUNTY...

AT 1007 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL
SIZE.  THIS STORM WAS LOCATED 22 MILES EAST OF WINIFRED...OR ABOUT 44
MILES NORTHEAST OF LEWISTOWN...MOVING EAST AT 40 MPH.

A SECOND SEVERE THUNDERSTORM WAS MOVING INTO WESTERN FERGUS 
COUNTY...NEAR THE DENTON AREA AT 1010 PM. THIS STORM IS ALSO CAPABLE 
OF PRODUCING WIND GUSTS TO 60 MPH AND HAIL UP TO GOLF BALL SIZE.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT SUNDAY EVENING
FOR CENTRAL MONTANA.

LAT...LON 4744 11003 4726 10994 4717 10971 4753 10840
      4764 10881 4775 10897 4767 10962

$$
BRUSDA
000 
WWUS55 KTFX 250431
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1030 PM MDT SUN JUN 24 2007

MTC027-250500-
/O.CON.KTFX.SV.W.0050.000000T0000Z-070625T0500Z/
FERGUS MT-
1030 PM MDT SUN JUN 24 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM MDT
FOR NORTHERN FERGUS COUNTY...

AT 1028 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 11 MILES NORTHWEST OF HILGER...OR ABOUT 19 MILES NORTH OF
LEWISTOWN...MOVING EAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE 8 MILES NORTH OF HILGER BY
1040 PM...NEAR CHRISTINA BY 1045 PM...AND 8 MILES NORTH OF FERGUS BY 
1055 PM.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT SUNDAY EVENING
FOR CENTRAL MONTANA.

LAT...LON 4746 10988 4731 10974 4709 10960 4719 10904
      4731 10868 4758 10870 4775 10897 4767 10962

$$

BRUSDA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 9:00 PM MDT, 56 minutes earlier.

Area forecast discussion, Jun 24, 9:00 PM MDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
900 PM MDT SUN JUN 24 2007

.UPDATE...THE AIRMASS REMAINS UNSTABLE ACROSS THE CENTRAL ZONES AND
CONTINUED SEVERE THUNDERSTORMS ARE POSSIBLE. TORNADO WATCH FOR
FERGUS COUNTY IS DUE TO EXPIRE AT 11 PM. AN UPPER LEVEL LOW
PRESSURE SYSTEM WILL APPROACH THE ROCKIES DURING THE NIGHT. THIS
WILL SPREAD SHOWERS AND THUNDERSTORMS ACROSS MOST OF THE NORTHERN
AND CENTRAL ZONES. ZELZER.

&&

.PREV DISCUSSION... (ISSUED 621 PM MDT SUN JUN 24 2007)

DISCUSSION...

TONIGHT THROUGH TUESDAY...AIRMASS REMAINS CAPPED THIS AFTERNOON
BUT EXPECTATION STILL EXISTS THAT THE CAP WILL BE BROKEN LATER
THIS AFTERNOON AND CONVECTIVE ACTIVITY WILL DEVELOP. ALL THIS
TRANSPIRING AHEAD OF AN UPPER TROF THAT APPROACHES WESTERN MONTANA
TONIGHT. MODELS CONTINUE TO BRING SIGNIFICANT MOISTURE TO THE AREA
LATE THIS EVENING AND INTO SUNDAY MORNING. UPPER TROF MOVES ACROSS
SOUTHERN CANADA MONDAY WITH RIDGING RETURNING ON TUESDAY.
TEMPERATURES WILL BE BELOW SEASONAL AVERAGES MONDAY BUT WARM TO
NEAR SEASONAL VALUES TUESDAY. EMANUEL

TUESDAY NIGHT THROUGH FRIDAY NIGHT...MODELS ARE IN GOOD AGREEMENT
BUILDING AN UPPER LEVEL RIDGE OVER MONTANA TUESDAY NIGHT INTO
WEDNESDAY. THIS FEATURE THEN MOVES EAST AT REMAINS ANCHORED OVER
EASTERN MONTANA AND THE DAKOTAS FOR THE REMAINDER OF THE MID
RANGE PERIOD. AN UPPER LEVEL TROUGH WILL SET UP OVER THE EASTERN
PACIFIC AND ATTEMPTS TO MOVE INLAND BY LATE IN THE PERIOD...BUT
WILL MAKE LITTLE HEADWAY AS THE UPPER RIDGE STANDS FIRM. SCENARIO
PUTS MY ENTIRE FORECAST AREA UNDER AN UNSTABLE SOUTHWEST FLOW
ALOFT ONCE AGAIN. THIS WILL BRING AT LEAST A SLIGHT CHANCE OF
SHOWERS AND THUNDERSTORMS TO THE AREA...AND TEMPERATURES WILL
WARM WELL ABOVE SEASONAL NORMALS. MPJ

SATURDAY AND SUNDAY...A LOW PRESSURE TROUGH IS EXPECTED TO BE
MOVING ONTO THE PACIFIC NORTHWEST COAST DURING THIS PERIOD. A
CHANCE FOR SHOWERS AND THUNDERSTORMS FOR THE CWA AS PACIFIC
MOISTURE IN A SOUTHWEST FLOW ALOFT BEGINS TO MOVE EASTWARD.
TEMPERATURES WILL BE SLIGHTLY ABOVE NORMAL. SAUCIER

AVIATION...
UPDATED 0020Z.
A MOIST SOUTHWEST FLOW ALOFT WILL PREVAIL OVER CENTRAL MONTANA
THROUGH THE PERIOD. EXPECT A FEW ISOLATED THUNDERSTORMS OVER
SOUTHWEST MONTANA...WHILE SCATTERED/NUMEROUS THUNDERSTORMS WILL
OCCUR OVER NORTH CENTRAL MONTANA. THE BEST CHANCE FOR THUNDERSTORMS
IS FROM 03Z UNTIL 15Z MONDAY. SOME THUNDERSTORMS WILL PRODUCE GUSTY
WINDS/HAIL. STRONG WINDS WILL DEVELOP OVER NORTH CENTRAL MONTANA
AFTER 16Z MONDAY...AND THEN CONTINUE UNTIL 00Z TUESDAY...WITH THE
STRONGEST WINDS OCCURRING ALONG THE ROCKY MOUNTAIN FRONT AND THE
ADJACENT PLAINS. GENERALLY VFR CONDITIONS WILL PREVAIL OVER THE NEXT
24 HOURS...BUT A FEW LOCAL AREAS OF IFR/MVFR CONDITIONS ARE POSSIBLE
IN/NEAR THUNDERSTORMS. BRUSDA

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  48  65  41  74 /  60  40  10   0
CTB  44  63  38  69 /  70  60  10   0
HLN  53  71  43  78 /  60  40  10  10
BZN  48  73  38  76 /  30  20  10   0
WEY  37  64  32  69 /  10   0   0   0
DLN  46  71  37  77 /  20  10  10  10
HVR  53  68  47  76 /  60  60  10   0
LWT  52  66  41  73 /  40  20  10   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH UNTIL 11 PM MDT THIS EVENING FOR MTZ051.

&&

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jun 24, 9:38 PM MDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
938 PM MDT SUN JUN 24 2007

MTZ051-251145-
FERGUS-
938 PM MDT SUN JUN 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA.

.DAY ONE...TONIGHT

A TORNADO WATCH HAS BEEN ISSUED FOR FERGUS VALID UNTIL 11 PM. IN
ADDITION...LARGE HAIL TO THE SIZE OF GOLF BALLS IS POSSIBLE ALONG
WITH STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008>010-015-044>046-048-049-052-053-055-251145-
BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-MADISON-
TOOLE-LIBERTY-EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-JEFFERSON-BROADWATER-GALLATIN-
938 PM MDT SUN JUN 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ011>014-047-050-054-251145-
HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-BLAINE-
JUDITH BASIN-MEAGHER-
938 PM MDT SUN JUN 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED DURING THE NIGHT. SOME OF
THESE THUNDERSTORMS MAY CONTAIN HAIL TO THE SIZE OF GOLF BALLS AND
STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 24, 9:13 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
913 PM MDT SUN JUN 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             GEYSER                  47.27N 110.49W
06/24/2007  E1.75 INCH       JUDITH BASIN       MT   TRAINED SPOTTER

            2 INCHES OF HAIL COVERING HIGHWAY 200/87 AT GEYSER.

&&

BRUSDA
Local storm report, Jun 24, 9:14 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREAT FALLS MT
914 PM MDT SUN JUN 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HEAVY RAIN       HILGER                  47.25N 109.36W
06/24/2007  E2.00 INCH       FERGUS             MT   CO-OP OBSERVER

            2 - 21/2 INCHES RAIN IN LESS THAN 10 MINUTES ALONG WITH
            SOME 1/2 INCH HAIL

0725 PM     HAIL             2 N GERALDINE           47.63N 110.27W
06/24/2007  E0.75 INCH       CHOUTEAU           MT   TRAINED SPOTTER

            PEA TO PENNY SIZE HAIL FALLING FOR 20 MINUTES...ALONG

            WITH VERY HEAVY RAIN. WIND GUSTS ESTIMATED AROUND 30 MPH.

0740 PM     HAIL             2 W GERALDINE           47.60N 110.31W
06/24/2007  E1.00 INCH       CHOUTEAU           MT   PUBLIC

            PEA TO QUARTER SIZE HAIL HAS BEEN FALLING FOR THE PAST 20
            MINUTES

0743 PM     HAIL             4 N MONARCH             47.16N 110.84W
06/24/2007  M0.88 INCH       CASCADE            MT   NWS EMPLOYEE

            NICKEL SIZE HAIL FALLING.

0747 PM     HAIL             4 N MONARCH             47.16N 110.84W
06/24/2007  M1.75 INCH       CASCADE            MT   NWS EMPLOYEE

0750 PM     HAIL             ROY                     47.33N 108.96W
06/24/2007  M1.75 INCH       FERGUS             MT   TRAINED SPOTTER

            GOLF BALL SIZE HAIL FALLING IN THE CITY OF ROY.

0805 PM     HAIL             ROY                     47.33N 108.96W
06/24/2007  M1.50 INCH       FERGUS             MT   TRAINED SPOTTER

0807 PM     HAIL             1 NE ROY                47.34N 108.94W
06/24/2007  M2.75 INCH       FERGUS             MT   TRAINED SPOTTER

            HAIL STONE LOOKED LIKE 2 GOLF BALLS FROZEN TOGETHER -
            HAIL DAMAGE TO VEHICLES.

0808 PM     HAIL             1 SSE RAYNESFORD        47.26N 110.72W
06/24/2007  E0.88 INCH       JUDITH BASIN       MT   TRAINED SPOTTER

0810 PM     HAIL             1 SE RAYNESFORD         47.26N 110.71W
06/24/2007  E1.00 INCH       JUDITH BASIN       MT   TRAINED SPOTTER

            LOTS OF PEA TO QUARTER SIZED HAIL - 0.50 INCH OF RAIN IN
            10 MINUTES

0815 PM     HAIL             4 W GEYSER              47.27N 110.58W
06/24/2007  M1.00 INCH       JUDITH BASIN       MT   TRAINED SPOTTER

            LOTS OF HAIL DESTROYED CROPS AND RAIN GAGE...BROKE
            SKY-LIGHTS.

0815 PM     HAIL             GEYSER                  47.27N 110.49W
06/24/2007  E1.75 INCH       JUDITH BASIN       MT   TRAINED SPOTTER

            2 INCHES OF HAIL COVERING HIGHWAY 200/87 AT GEYSER.

0835 PM     HAIL             6 E GEYSER              47.27N 110.36W
06/24/2007  M1.75 INCH       JUDITH BASIN       MT   OTHER FEDERAL

&&

HERE IS A SUMMARY OF SEVERE WEATHER REPORTS RECEIVED SO FAR THIS
EVENING.

BRUSDA
Local storm report, Jun 24, 9:22 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
922 PM MDT SUN JUN 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             14 SSE MILLEGAN         46.83N 111.26W
06/24/2007  E2.50 INCH       MEAGHER            MT   CO-OP OBSERVER

            VERY FEW LARGTE HAIL MOSTLY SMALL SOFT HAIL.

&&

BRUSDA
Local storm report, Jun 24, 9:37 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
937 PM MDT SUN JUN 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             MONARCH                 47.10N 110.84W
06/24/2007  E2.00 INCH       CASCADE            MT   TRAINED SPOTTER

            2 INCH HAIL...WITH DAMAGE TO CAR WINDSHIELDS...HOUSE
            WINDOWS AND GLASS PICNIC TABLES IN THE CITY OF MONARCH.

&&

BRUSDA
Local storm report, Jun 24, 9:41 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
941 PM MDT SUN JUN 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     HAIL             6 SW STANFORD           47.09N 110.31W
06/24/2007  M1.75 INCH       JUDITH BASIN       MT   TRAINED SPOTTER

            GOLF BALL SIZE HAIL FALLING 6 MILES SOUTHWEST OF
            STANFORD.

&&

BRUSDA
Local storm report, Jun 24, 9:52 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
952 PM MDT SUN JUN 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     HAIL             12 N DENTON             47.50N 109.95W
06/24/2007  M1.75 INCH       FERGUS             MT   PUBLIC

0945 PM     HAIL             STANFORD                47.15N 110.22W
06/24/2007  M2.00 INCH       JUDITH BASIN       MT   TRAINED SPOTTER

            LOTS OF QUARTER TO HEN EGG SIZE HAIL. BROKEN HOUSE
            WINDOWS DO TO HAIL.

&&

BRUSDA

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 6:37 PM MDTSevere Thunderstorm WarningTFXCascade19 min
Jun 24, 7:16 PM MDTSevere Thunderstorm WarningTFXChouteau59 min
Jun 24, 7:33 PM MDTSevere Thunderstorm WarningTFXCascade27 min
Jun 24, 7:52 PM MDTSevere Thunderstorm WarningTFXFergus38 min
Jun 24, 7:58 PM MDTSevere Thunderstorm WarningTFXJudith Basin62 min
Jun 24, 8:45 PM MDTSevere Thunderstorm WarningTFXFergus75 min
Jun 24, 9:31 PM MDTSevere Thunderstorm WarningTFXFergus, Judith Basin44 min
Jun 24, 11:02 PM MDTSevere Thunderstorm WarningTFXFergus58 min
Jun 25, 7:28 AM MDTSevere Thunderstorm WarningTFXChouteau47 min
Jun 25, 8:17 AM MDTSevere Thunderstorm WarningTFXChouteau, Hill43 min
Jun 25, 8:43 AM MDTSevere Thunderstorm WarningTFXBlaine62 min
Jun 25, 9:22 AM MDTSevere Thunderstorm WarningTFXBlaine38 min

Nearby

Severe Thunderstorm Warnings in Montana, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.